On the Kluvánek Construction of the Lebesgue Integral
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 52 (2013) no. 2, pp. 99-105
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
I. Kluvánek suggested to built the Lebesgue integral on a compact interval in the real line by the help of the length of intervals only. In the paper a modification of the Kluvánek construction is presented applicable to abstract spaces, too.
I. Kluvánek suggested to built the Lebesgue integral on a compact interval in the real line by the help of the length of intervals only. In the paper a modification of the Kluvánek construction is presented applicable to abstract spaces, too.
Classification :
28A25
Keywords: Lebesgue integral; rings of sets; measures on compact interval
Keywords: Lebesgue integral; rings of sets; measures on compact interval
@article{AUPO_2013_52_2_a8,
author = {Rie\v{c}an, Beloslav},
title = {On the {Kluv\'anek} {Construction} of the {Lebesgue} {Integral}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {99--105},
year = {2013},
volume = {52},
number = {2},
mrnumber = {3202383},
zbl = {06296018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2013_52_2_a8/}
}
TY - JOUR AU - Riečan, Beloslav TI - On the Kluvánek Construction of the Lebesgue Integral JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2013 SP - 99 EP - 105 VL - 52 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUPO_2013_52_2_a8/ LA - en ID - AUPO_2013_52_2_a8 ER -
Riečan, Beloslav. On the Kluvánek Construction of the Lebesgue Integral. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 52 (2013) no. 2, pp. 99-105. http://geodesic.mathdoc.fr/item/AUPO_2013_52_2_a8/